# SDR SWAA2023021489042

- Difficulty date: January 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WASTE SERVICE DOOR 145AL LOCATED BETWEEN BS847 TO BS867 AND STR23L TO STR25; WL156 FUSELAGE EXTERIOR 2023-37722<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 130066401; DUE DATE: 21-SEP-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010; CAL DUE DATE: 14-FEB-23;[03] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC600D S/N 210138103. DUE DATE 11-APR-23.;[04] REPAIRED WASTE SERVICE DOOR 145AL LOCATED BETWEEN BS847 TO BS867 AND STR23L TO STR25; EXTERNAL FUSELAGE IAW B737-700 SRM 52-40-01-2R-8. REPAIR 8. SEE INDIVIDUAL SINGOFFS BELOW;[05] REPAIRED WASTE SERVICE DOOR 145AL LOCATED BETWEEN BS847 TO BS867 AND STR23L TO STR25; EXTERNAL FUSELAGE IAW B737-700 SRM 52-40-01-2R-8. REPAIR 8. SEE INDIVIDUAL SINGOFFS BELOW
